# SDR IPXA2017122424778

- Difficulty date: December 24, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 17,209 hours, 11,068 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Sheared
- Location: Door Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR DAMPER CYLINDER ASSIST SPRING HAS SHEARED BOLT.  REPLACED THE BOLT IAW AMM 52-10-14-040-01, OPS CHECKED NORMAL.
